# SDR UALA2013061704196

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,548 hours, 23,257 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DOES NOT CLOSE PROPERLY. FOUND "D" RING STRAP HANGING DOWN.  REPOSITIONED STRAP IAW AMM 25-60-00.  DOOR CLOSES PROPERLY.
